# SDR IPXA2015021886052

- Difficulty date: February 11, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 21,672 hours, 14,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545755
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, MAIN CABIN FLOORBOARD 232XGF IS CRACKED.  FABRICATED A NEW FLOORBOARD.
